Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL
Catalog Number
HT2.5
Medical Device Problem Code
Separation Problem (4043)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
07/25/2018
Type of Reportable Event
Malfunction
Event or Problem Description
(b)(4), during the osteotomy, the implant became stuck midway.The doctor was unable to remove the implant without damaging the implant or instruments.There was no adverse impact to patient.
New Search
Submit an Adverse Event Report
Brand Name
HEX TOOL
Common Device Name
HEX TOOL
Manufacturer
(Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key
7857761
Report Number
3001617766-2018-00222
Device Sequence Number
16639469
Product Code
NDP
UDI-Device Identifier
10841307119579
UDI-Public
10841307119579
Combination Product (Y/N)
N
Initial Reporter Country
UK
PMA/510(K) Number
NA
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2018
Device Explanted Year
2018
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Dentist
Remedial Action
Inspection
Type of Report
Initial
Report Date
(Section B)
09/07/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
11/19/2018
Device Catalogue Number
HT2.5
Device Lot Number
46620
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
08/22/2018
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
08/15/2018
Initial Report FDA Received Date
09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
68 YR